Pacific Journal of Mathematics

The Jacobson descent theorem.

David J. Winter

Article information

Source
Pacific J. Math., Volume 104, Number 2 (1983), 495-496.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723678

Mathematical Reviews number (MathSciNet)
MR684306

Zentralblatt MATH identifier
0502.13006

Subjects
Primary: 16A65
Secondary: 15A03: Vector spaces, linear dependence, rank

Citation

Winter, David J. The Jacobson descent theorem. Pacific J. Math. 104 (1983), no. 2, 495--496. https://projecteuclid.org/euclid.pjm/1102723678


Export citation

References

  • [1] Nathan Jacobson, Forms of algebras, Yeshiva Sci. Confs., 7 (1966), 41-71.
  • [2] Nathan Jacobson, Lectures in Abstract Algebra, Vol. Ill Van Nostrand, Princeton (1964).
  • [3] David J. Winter, Structures of Fields, Graduate Texts in Mathematics No. 16, Springer-Verlag (1974).